MathSciNet Relay Station
MathSciNet bibliographic data
MR2156147 (2006c:93086) 93D15 (93B50 93C57)
Gyurkovics, Éva; Elaiw, Ahmed M. Stabilization of sampled-data nonlinear systems by receding horizon control via discrete-time approximations. Automatica J. IFAC 40 (2004), no. 12, 2017–2028 (2005).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement